Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: V. Nazaikinskii, V. Shatalov and B. Sternin
Title: Methods of noncommutative analysis
Additional book information: de Gruyter Studies in Math., vol. 22, de Gruyter, 1996, x+373 pp., ISBN 3-11-014732-0, DM 198

References [Enhancements On Off] (What's this?)

  • [GU] V. Guillemin and G. Uhlmann, Oscillatory integrals with singular symbols, Duke Math. J. 48 (1981), 251--267. MR 82d:58065
  • [HS] M. Hausner and J. Schwartz, Lie groups; Lie algebras, Gordon and Breach, London, 1968. MR 38:3377
  • [H] L. Hörmander, The analysis of linear partial differential operators, Vols. 3--4, Springer-Verlag, New York, 1985. MR 87d:35002a; MR 87d:35002b
  • [Mas] V. Maslov, Operational methods, Mir, Moscow, 1976. MR 58:23653
  • [MU] R. Melrose and G. Uhlmann, Lagrangian intersections and the Cauchy problem, Comm. Pure Appl. Math. 32 (1979), 482--519. MR 81d:58052

Review Information:

Reviewer: Michael E. Taylor
Affiliation: University of North Carolina
Email: met@math.unc.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 523-529
MSC (1991): Primary 35S05
DOI: https://doi.org/10.1090/S0273-0979-96-00688-X
Review copyright: © Copyright 1996 American Mathematical Society
American Mathematical Society